# SDR DLM88081222

- Difficulty date: September 9, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 50,292 hours, 38,794 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON EXTERNAL SKIN OF AFT LT WING EMERGENCY EXIT DOOR REPAIRED.
